Journal of Differential Geometry

New minimal surfaces in $S^3$

H. Karcher, U. Pinkall, and I. Sterling

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 28, Number 2 (1988), 169-185.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214442276

Digital Object Identifier
doi:10.4310/jdg/1214442276

Mathematical Reviews number (MathSciNet)
MR961512

Zentralblatt MATH identifier
0653.53004

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

Karcher, H.; Pinkall, U.; Sterling, I. New minimal surfaces in $S^3$. J. Differential Geom. 28 (1988), no. 2, 169--185. doi:10.4310/jdg/1214442276. https://projecteuclid.org/euclid.jdg/1214442276


Export citation